# SDR RRXA003557

- Difficulty date: November 28, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE RT WING #2 FLIGHT SPOILER, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////OPEN/////
